# SDR UPS03841476

- Difficulty date: October 25, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540231N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 305 AT LONG 33R NR 3 T-BOLT BACKUP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754023 AND SRM 51-1-20D.
